Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
heyyaa

Need Some Help

Recommended Posts

Well i'm a 20 yr old male and i've just completed my 2nd month on accutane, and things were going great. But the past week I have been breaking out a little bit with inflammed pimples on my chin. When i started on accutane i had moderate acne on my chin and jawline. I think part of my breakout is that 3rd month breakout that can be expected. But also i'm worried that the moisterizer i put on my face may be causing it also. I use just normal Lubriderm unscented lotion, and it seems to doing the trick keeping the dryness away, but should i be using a different moisterizer for my face? If so any that you can recommend that are available in Canada?

Also, i work outside all day in my job. Like for 8 hours a day. And i know sun should be avoided while on accutane. Any great sunblock out there that can keep my face from getting burnt. The ones i've been using seem oily but seem to be doing alright. (Yes i know its winter, and its -20C or so here most days, but my skin has still burnt in those conditions on accutane!!)

Thank you for any replies!!!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×